Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Duluth, MN

June 29, 2015Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 29, 2015, 8:14 AM CDT for Saint Louis County, Minnesota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2015, 8:14 AM CDT (13:14 UTC)
Expired
Jun 29, 2015, 9:00 AM CDT
In force
46 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Saint Louis County, MN

The radar

The Duluth radar (KDLH), 158 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 9:00 AM CDTHAIL 0.25Gheen, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 1.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 837 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
837 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS53 KDLH 291314
SVRDLH
MNC137-291400-
/O.NEW.KDLH.SV.W.0013.150629T1314Z-150629T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
814 AM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA...

* UNTIL 900 AM CDT

* AT 813 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ASH LAKE...
  OR 30 MILES SOUTHEAST OF INTERNATIONAL FALLS...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ORR...ASH LAKE...GHEEN...CUSSON...BUYCK AND BLACK DUCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4829 9310 4839 9284 4810 9240 4789 9287
TIME...MOT...LOC 1313Z 324DEG 27KT 4828 9292 

HAIL...1.00IN
WIND...60MPH

$$

GRANING
3 follow-up statements
584 
WWUS53 KDLH 291335
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
835 AM CDT MON JUN 29 2015

MNC137-291400-
/O.CON.KDLH.SV.W.0013.000000T0000Z-150629T1400Z/
ST. LOUIS MN-
835 AM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WEST CENTRAL ST. LOUIS COUNTY...

AT 833 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUSSON...OR 
ABOUT 38 MILES SOUTHEAST OF INTERNATIONAL FALLS...MOVING SOUTHEAST 
AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ORR...GHEEN AND CUSSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4807 9246 4789 9287 4817 9302
TIME...MOT...LOC 1333Z 308DEG 32KT 4816 9285 

HAIL...1.00IN
WIND...60MPH
 
$$

GRANING
870 
WWUS53 KDLH 291349
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
849 AM CDT MON JUN 29 2015

MNC137-291400-
/O.CON.KDLH.SV.W.0013.000000T0000Z-150629T1400Z/
ST. LOUIS MN-
849 AM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WEST CENTRAL ST. LOUIS COUNTY...

AT 848 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ORR...OR 42
MILES WEST OF ELY...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ORR...GHEEN AND CUSSON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4807 9246 4789 9287 4809 9297 4813 9283
TIME...MOT...LOC 1348Z 324DEG 27KT 4806 9275 

HAIL...1.00IN
WIND...60MPH
 
$$

GRANING
637 
WWUS53 KDLH 291353
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
853 AM CDT MON JUN 29 2015

MNC137-291400-
/O.CON.KDLH.SV.W.0013.000000T0000Z-150629T1400Z/
ST. LOUIS MN-
853 AM CDT MON JUN 29 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR WEST CENTRAL ST. LOUIS COUNTY...

AT 852 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GHEEN...OR 40 
MILES NORTH OF HIBBING...MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ORR AND GHEEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4801 9260 4789 9287 4804 9294 4807 9279
TIME...MOT...LOC 1352Z 342DEG 26KT 4800 9289 

HAIL...1.00IN
WIND...60MPH
 
$$

GRANING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:30 AM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 29, 6:30 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
630 AM CDT MON JUN 29 2015

.UPDATE...
ISSUED AT 630 AM CDT MON JUN 29 2015

UPDATED FOR THE NEW 12Z AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 325 AM CDT MON JUN 29 2015

AT 330 AM...CLEAR TO PARTLY CLOUDY SKIES WERE FOUND ACROSS THE
CWA. SOME PATCHY FOG AND DENSE FOG HAS BEEN CROPPING UP AT TIMES
THIS MORNING BUT NOT REALLY STICKING AROUND TOO LONG IN ANY ONE
LOCATION. CONTEMPLATED A DENSE FOG ADVISORY BUT THE FOG AT THIS
POINT HAS BEEN TOO PATCHY. TEMPERATURES WERE GENERALLY IN THE 50S.
DULUTH RADAR SHOWED SOME SPOTTY SHOWERS TRYING TO GET GOING ACROSS
FAR NORTHERN MN...WITH A SMALL BATCH OF THUNDERSTORMS NORTH OF
THE BORDER. A STRONGER AREA OF THUNDERSTORMS WAS DIVING SE ACROSS
SOUTHEASTERN MANITOBA...EN ROUTE TO NW ONTARIO.

THE MAIN FOCUS FOR TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER
ACROSS THE NORTHLAND. DEEP LAYER NORTHWEST FLOW WILL PERSIST ONCE
AGAIN ACROSS THE REGION TODAY...AS A SHORTWAVE DROPS S/SE DURING
THE PERIOD OF MAX DAYTIME HEATING TODAY. SPC HAS AT LEAST A
MARGINAL RISK OF SEVERE WEATHER ACROSS THE ENTIRE CWA...WITH A
SLIGHT RISK FOR MUCH OF THE SOUTHERN PORTION OF THE CWA. THIS AREA
DOES LOOK TO HAVE THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...WITH MORE FAVORABLE FORECAST SOUNDINGS AND
IN THE VICINITY OF THE BEST UPPER LEVEL DYNAMICS.

FOR TODAY...WILL PULL BACK A BIT ON POPS FOR THE MORNING HOURS
BASED ON HIGH RESOLUTION MODELING AND AN EXPECTED PEAK IN ACTIVITY
FOR THE AFTERNOON AND EARLY EVENING. WILL GENERALLY GO WITH
SCATTERED WORDING FOR THE MORNING UNDER PARTLY SUNNY SKIES. COULD
STILL SEE SOME PATCHY FOG/DENSE FOG FOR A SHORT TIME THIS MORNING.
BY AFTERNOON...MLCAPE VALUES ON THE ORDER OF 1500-2000 J/KG CAN BE
EXPECTED ACROSS THE CWA...ESPECIALLY IN THE SLIGHT RISK AREA.
STEEP MID LEVEL LAPSE RATES AND EFFECTIVE SHEAR FROM THE SREF OF
25 TO 30 KNOTS WILL ALSO MAXIMIZE IN THE SLIGHT RISK AREA. THE
MAIN THREAT APPEARS TO BE LARGE HAIL...ALTHOUGH SPC NOTES THE
POTENTIAL FOR SOME STRONG WINDS GIVEN FAST FORWARD MOTION OF THE
STORMS AND EVAPORATIVE COOLING BENEATH THE CLOUD LEVEL. WILL HAVE
LIKELY POPS FOR THE AFTERNOON FOR MUCH OF THE AREA. HIGHS TODAY
WILL RANGE FROM THE UPPER 70S TO LOWER 80S.

FOR TONIGHT...THE SHOWERS AND THUNDERSTORMS SHOULD CONTINUE INTO
THE NIGHT...ESPECIALLY IN THE EAST AND SOUTH. DRIER AIR WILL
GRADUALLY WORK ITS WAY IN FROM THE NORTH...BEHIND THE DEPARTING
UPPER LEVEL SHORTWAVE...AS HIGH PRESSURE IN ONTARIO POKES DOWN
INTO THE CWA. COULD STILL BE SOME STRONG/SEVERE STORMS IN THE
EVENING THOUGH.

TUESDAY IS SHAPING UP TO BE MUCH MORE QUIET ACROSS THE NORTHLAND.
WE COULD SEE SOME LINGERING SHOWERS/STORMS...ESPECIALLY IN NW WI.
BUT THE REST OF THE CWA SHOULD BE ON THE DRY SIDE. DEVELOPING EAST
WINDS WILL BRING SOME POTENTIAL LOW CLOUDS AND FOG TO COASTAL
AREAS...BUT THE MAJORITY OF THE CWA SHOULD SEE A GOOD DEAL OF
SUNSHINE AND HIGHS IN THE 70S.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 AM CDT MON JUN 29 2015

THE NORTHLAND WILL BEGIN THE PERIOD IN COOL NW FLOW IN THE UPPER
LEVELS AND SURFACE HIGH PRESSURE CENTERED OVER THE LAKE SUPERIOR
REGION. THE HIGH PRESSURE WILL HELP PROMOTE MOSTLY CLEAR SKIES.
THERE COULD BE A LITTLE FOG EARLY WEDNESDAY MORNING. A PASSING
SHORTWAVE COULD BRING SHOWERS AND STORMS TO THE ARROWHEAD WEDNESDAY.

AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE NORTHERN PLAINS AND
UPPER MIDWEST THURSDAY THROUGH FRIDAY...AND THIS COULD BRING SHOWERS
AND STORMS THROUGH THE REGION.

SATURDAY MIGHT BE THE WARMEST DAY OF THE WEEK. AN UPPER LEVEL RIDGE
WILL MOVE THROUGH THE REGION. THERE WILL BE INCREASING SOUTHERLY
FLOW IN THE LOW LEVELS AS A PROMINENT COLD FRONT MOVES INTO THE
PLAINS. SHOWERS AND STORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY AS
THAT COLD FRONT MOVES THROUGH THE REGION.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 630 AM CDT MON JUN 29 2015

THERE COULD BE LINGERING FOG AT NE MINNESOTA AND NW WISCONSIN
TERMINALS EARLY THIS MORNING. OTHERWISE...VFR CONDITIONS WILL
DEVELOP THIS MORNING AND LIKELY CONTINUE THROUGH THE DAY.
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS MORNING OR EARLY THIS AFTERNOON. THE HEAVIER SHOWERS IN THE
STORMS COULD BRING BRIEF IFR/MVFR CONDITIONS TO THE REGION. THERE
IS A SLIGHT RISK OF SEVERE WEATHER TODAY...MOST NOTABLY FOR KBRD.
THE MAIN THREAT THATS WILL COME WITH THUNDERSTORMS IS LARGE HAIL
AND DAMAGING WINDS.

THE REGION SHOULD BEGIN TO CLEAR TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  79  55  66  49 /  70  40  10   0
INL  78  50  73  47 /  60  10  10   0
BRD  83  57  77  53 /  50  20  10   0
HYR  79  55  71  45 /  70  50  10   0
ASX  77  53  64  45 /  70  50  10   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
LS...NONE.
&&

UPDATE...GROCHOCINSKI
SHORT TERM...DAP
LONG TERM...GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, Jun 29, 4:22 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
422 AM CDT MON JUN 29 2015

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-301130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
422 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING...GENERALLY SOUTH OF A LINE FROM WALKER...TO GRAND
RAPIDS...TO TWO HARBORS IN MINNESOTA...AND WEST OF A PORT WING TO
WINTER LINE IN WISCONSIN. ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE ELSEWHERE ACROSS THE FORECAST AREA...BUT THE BEST CHANCE
OF SEVERE STORMS ARE EXPECTED TO BE IN THE SLIGHT RISK AREA.
LARGE HAIL APPEARS TO BE THE PRIMARY THREAT...BUT DAMAGING WINDS
WILL ALSO BE POSSIBLE WITH A FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE FOR EXTREME NORTHERN AREAS OF THE
MINNESOTA ARROWHEAD ON WEDNESDAY. THUNDERSTORMS ARE AGAIN POSSIBLE
FROM THURSDAY AFTERNOON INTO FRIDAY NIGHT...AND FROM SATURDAY
NIGHT INTO SUNDAY. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT
A FEW STRONGER STORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING.

LSZ121-140>148-301130-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
422 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR THIS AFTERNOON AND EVENING. THE
BEST CHANCE FOR SEVERE WEATHER WILL BE AT THE WESTERN TIP OF LAKE
SUPERIOR...NEAR THE PORTS OF DULUTH AND SUPERIOR. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE FROM THURSDAY AFTERNOON INTO FRIDAY
NIGHT...AND FROM SATURDAY NIGHT INTO SUNDAY. THE STORMS ARE NOT
EXPECTED TO BE SEVERE...BUT A FEW STRONGER STORMS ARE POSSIBLE.

DAP

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 29, 6:48 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
648 AM CDT MON JUN 29 2015

MNZ010-011-291245-
NORTH ST. LOUIS-KOOCHICHING-
648 AM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. LOUIS AND
EASTERN KOOCHICHING COUNTIES...

AT 647 AM CDT...A STRONG THUNDERSTORM WAS 27 MILES NORTH OF RANIER...
OR 29 MILES NORTH OF INTERNATIONAL FALLS...MOVING SOUTHEAST AT 45
MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...AND HEAVY DOWNPOURS CAN BE
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KABETOGAMA...ISLAND VIEW...RAINY LAKE AND KABETOGAMA LAKE.

THE STORMS WILL ALSO AFFECT VOYAGEURS NATIONAL PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4862 9318 4862 9296 4861 9295 4854 9274
      4855 9265 4851 9263 4850 9269 4845 9274
      4832 9298 4864 9325 4864 9320
TIME...MOT...LOC 1147Z 321DEG 37KT 4900 9328

DAP
Special weather statement, Jun 29, 7:33 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
733 AM CDT MON JUN 29 2015

MNZ010-011-291315-
NORTH ST. LOUIS-KOOCHICHING-
733 AM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. LOUIS AND
NORTHEASTERN KOOCHICHING COUNTIES...

AT 733 AM CDT...A STRONG THUNDERSTORM WAS OVER RANIER...OR NEAR
INTERNATIONAL FALLS...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  ERICKSBURG AROUND 745 AM CDT.
  RAY AROUND 805 AM CDT.
  KABETOGAMA AROUND 815 AM CDT.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4835 9287 4821 9317 4855 9346 4859 9346
      4861 9340 4860 9338 4863 9334 4864 9326
TIME...MOT...LOC 1233Z 324DEG 20KT 4858 9332

DAP
Special weather statement, Jun 29, 7:44 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
744 AM CDT MON JUN 29 2015

MNZ010-011-291330-
NORTH ST. LOUIS-KOOCHICHING-
744 AM CDT MON JUN 29 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. LOUIS AND
NORTHEASTERN KOOCHICHING COUNTIES...

AT 743 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES EAST OF ISLAND
VIEW...OR 16 MILES EAST OF INTERNATIONAL FALLS...MOVING SOUTHEAST AT
30 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN NORTH
ST. LOUIS AND NORTHEASTERN KOOCHICHING COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...SAND POINT LAKE...RAINY LAKE AND KABETOGAMA
LAKE. THE STORMS WILL ALSO AFFECT VOYAGEURS NATIONAL PARK.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

LAT...LON 4862 9296 4861 9295 4854 9274 4855 9265
      4850 9263 4850 9269 4846 9271 4844 9268
      4845 9250 4841 9245 4835 9247 4823 9278
      4862 9320
TIME...MOT...LOC 1243Z 326DEG 25KT 4857 9304

DAP

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:10 PM CDTSpecial Weather StatementDLHLake35 min
Jun 28, 7:21 PM CDTSpecial Weather StatementDLHCook24 min
Jun 29, 6:48 AM CDTSpecial Weather StatementDLH57 min
Jun 29, 7:33 AM CDTSpecial Weather StatementDLHKoochiching42 min
Jun 29, 7:44 AM CDTSpecial Weather StatementDLH46 min
Jun 29, 7:51 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis24 min
Jun 29, 8:29 AM CDTSpecial Weather StatementDLHSaint Louis61 min
Jun 29, 8:43 AM CDTSevere Thunderstorm WarningDLHSaint Louis32 min
Jun 29, 8:45 AM CDTSevere Thunderstorm WarningDLHSaint Louis20 min
Jun 29, 8:57 AM CDTSpecial Weather StatementDLHCook33 min
Jun 29, 8:59 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching, Saint Louis31 min
Jun 29, 9:09 AM CDTSevere Thunderstorm WarningDLHSaint Louis36 min
Jun 29, 9:14 AM CDTSpecial Weather StatementDLHSaint Louis46 min
Jun 29, 9:23 AM CDTSpecial Weather StatementDLHSaint Louis52 min
Jun 29, 9:29 AM CDTSevere Thunderstorm WarningDLHSaint Louis31 min
Jun 29, 9:40 AM CDTSpecial Weather StatementDLHKoochiching20 min
Jun 29, 9:45 AM CDTSpecial Weather StatementDLHLake45 min
Jun 29, 9:47 AM CDTSevere Thunderstorm WarningDLHSaint Louis28 min
Jun 29, 9:50 AM CDTSpecial Weather StatementDLHCook10 min
Jun 29, 9:54 AM CDTSpecial Marine WarningDLH36 min
Jun 29, 9:57 AM CDTSpecial Weather StatementDLHSaint Louis33 min
Jun 29, 10:12 AM CDTSevere Thunderstorm WarningDLHSaint Louis20 min
Jun 29, 10:25 AM CDTSevere Thunderstorm WarningDLHSaint Louis35 min
Jun 29, 10:27 AM CDTSpecial Weather StatementDLHCook18 min
Jun 29, 10:54 AM CDTSpecial Weather StatementDLHCarlton36 min
Jun 29, 11:11 AM CDTSevere Thunderstorm WarningDLHSaint Louis19 min
Jun 29, 11:13 AM CDTSpecial Marine WarningDLH32 min
Jun 29, 11:39 AM CDTSpecial Weather StatementDLHSaint Louis36 min
Jun 29, 11:56 AM CDTSpecial Weather StatementDLHCrow Wing34 min
Jun 29, 12:15 PM CDTSpecial Weather StatementDLHCarlton30 min
Jun 29, 12:18 PM CDTSpecial Marine WarningDLH42 min
Jun 29, 12:38 PM CDTSpecial Weather StatementDLHAitkin7 min
Jun 29, 12:50 PM CDTSpecial Weather StatementDLHCarlton25 min
Jun 29, 1:19 PM CDTSpecial Weather StatementDLHCarlton26 min
Jun 29, 1:26 PM CDTSpecial Weather StatementDLHCarlton19 min
Jun 29, 1:37 PM CDTSpecial Weather StatementDLHCarlton23 min
Jun 29, 1:44 PM CDTSpecial Weather StatementDLHCarlton46 min
Jun 29, 2:09 PM CDTSpecial Weather StatementDLHPine36 min
Jun 29, 2:15 PM CDTSpecial Weather StatementDLH15 min
Jun 29, 2:29 PM CDTSevere Thunderstorm WarningDLHPine21 min
Jun 29, 2:33 PM CDTSpecial Weather StatementDLHCarlton42 min
Jun 29, 2:54 PM CDTSpecial Weather StatementDLHPine21 min
Jun 29, 2:58 PM CDTSpecial Weather StatementDLHCarlton17 min
Jun 29, 3:18 PM CDTSpecial Weather StatementDLHPine12 min
Jun 29, 3:22 PM CDTSpecial Weather StatementDLHCarlton8 min
Jun 29, 3:25 PM CDTSpecial Weather StatementDLHCarlton20 min
Jun 29, 3:40 PM CDTSpecial Weather StatementDLHPine20 min
Jun 29, 3:42 PM CDTSpecial Weather StatementDLHPine18 min
Jun 29, 4:22 PM CDTSpecial Weather StatementDLHPine8 min
Jun 29, 4:24 PM CDTSpecial Weather StatementDLHAitkin21 min
Jun 29, 4:37 PM CDTSpecial Weather StatementDLHPine8 min
Jun 29, 4:48 PM CDTSpecial Weather StatementDLHPine27 min
Jun 29, 6:34 PM CDTSpecial Weather StatementDLHCook11 min
Jun 29, 6:45 PM CDTSpecial Weather StatementDLHCook15 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.